# SDR SWAA2021100116963

- Difficulty date: September 11, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501183
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS426 - BS433 LBL23 WL156. ; / REMOVED CORROSIONON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BTW BS46 TO BS 433 LBL23 WL 156. MEASURES: L:1'; W:0.900'; D:0.020'; ORIGINAL THICKNESS:0.040';MATERIAL LOSS:0.020'; REMAINING THICKNESS:0.020'; IS OUT OF LIMITS. I.A;W; SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2; STEP 4(2). TOOL USED: DEPTH GAGE ID: ATS1225; DUE DATE 07/2021 FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY FROM BS-400 TO BS 500D LBL23 WL 156 ITEM#BAC1496-444 LOT#5098100-1 IAW SRM 51-40-05-0G-0 AND FABRICATED LOCATED AND DRILLED SPLICE REPAIR AT BS 480+10' LBL-23; WL-156; MAT. USED BAC1496-444 LOT#5098100-1 IAW SRM 53-00-53-2R-6 PAR.4. INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS500D LBL23 WL156 IAW SRM 51-40-02-0G-0 AND DWG#143A7500.
